# SDR CALA2020121801396

- Difficulty date: December 16, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 69,343 hours, 28,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337239220400
- Condition: Damaged
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5330-05216 REV B OP 003 R/H SIDE PRESSURE PANEL BETWEEN FR 35-36.   ACCOMPLISHED EA 5330-05216 REV B OP003 RT SIDE PRESSURE PANEL BETWEEN FR 35-36.  ADD EMP:V894270 INSP C/W THIS ITEM WAS ENTERED IN ERROR WAS FOR A/C N4248 ADD EMP:V891438.  THIS ITEM WAS CREATED IN ERROR ON 4249, CORRECT AIRCRAFT WAS 4248.  NEW LOG PAGE TO RECORD DETAILS OF EA ACCOMPLISHMENT ON 4248 IS 5620309.
